MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (b)(6) failed to function was confirmed during the functional testing and the archive data review.The root cause of the reported complaint was a defective drive train motor.The archive data indicated user advisory 17 (max motor on time exceeded during active operation), ua02 (compression tracking error), fault 08 (motor controller fault detected), ua23 (compression will exceed 3 revolutions), ua42 (force overload tripped), and ua45 (not at "home" position after power-on/restart) errors.All these errors are related to the defective drive train motor.The autopulse platform failed functional testing due to ua17 being displayed within a minute of compression.The drive train motor needs to be replaced to address the reported complaint.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with (b)(6).
 
Event or Problem Description
Patient #1 - during the resuscitation of a patient in cardiac arrest, the autopulse platform (b)(6) failed to function.Immediately, the crew reverted to manual cpr.No negative outcome to the patient.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key20676327
Report Number3010617000-2024-00893
Device Sequence Number18379891
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown